# SDR AU971272

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ISET3
- Condition: Faulty
- Location: Rt Mlg Dwnlock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR DOWNLOCK MICROSWITCH AND WIRING DETERIORATED DUE TO AGE. FURTHER INVESTIGATION FOUND THE RH MLG DOWNLOCK SYSTEM INCORRECTLY WIRED.
